# SDR 08FDEA04836

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INBD L/E REMOVED SECTION, MOST INBD, HAS A CRACKED OTBD LOWER SUPPORT BRACKET.  REMOVED TEE CAP IAW SRM 51-35-01.  LOCATED, DRILLED & DEBURRED IAW DWG ALC 7273 ALODINED & PRIMED IAW SRM 51-21-01.   INSTALLED NEW TEE CAP IAW SRM 51-35-01 & EA 8-5510-123667.
